# SDR AALA201611309001

- Difficulty date: November 1, 2016
- Submitted: December 1, 2016
- Operation: Air carrier
- Aircraft: N105UW
- Make and model: Airbus A320-214
- Aircraft serial: 868
- Aircraft time: 48,006 hours, 27,536 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: E5367175505200
- Condition: Delaminated
- Location: Aft Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRDELAMINATION ON AFT GALLEY FLOOR PANEL 261DF. REPLACED THE FLOOR PANEL IAW SRM 53-42-12.
